All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, My son is 6 years old and has been diagnosed with ADHD, ODD and sensory integration disorder. He had Adderall XR 5 mg for a while and recently was changed to Strattera 27 mg. My son has been experiencing major insomnia, high aggressive behaviors which involved throwing objects at people, ... Read Full »
General Medicine Physician, Internal Medicine Physician
Answer: Hello, Welcome to icliniq.com. I would suggest not to discontinue Strattera (Atomoxetine) abruptly without supervision. However, I do think that your son is having side effects due to Strattera (insomnia, high aggressive behavior). Please discuss it with his psychiatrist as soon as possible and disc... Read Full »
Chat with a Doctor
Starting @ just $29.99